MathSciNet Relay Station
MathSciNet bibliographic data
MR1802763 (2001m:30038) 30D45 (30D40 30D50)
Donaire, J. J. Radial behaviour of inner functions in $\scr B\sb 0$. J. London Math. Soc. (2) 63 (2001), no. 1, 141–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement